# SDR ASAA2020083123106

- Difficulty date: August 28, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 19,270 hours, 6,158 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000144533
- Condition: Failed
- Location: Rt Ram Air
- Part time: 19,270 hours, 6,158 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON CLIMBOUT.  RAN CHECK LIST PACK LIGHT RESET, OPS NORMAL THEREAFTER.  GROUNDED - YES.  ACCOMPLISHED B737-900 FIM 21-53 TASK 820 STEP 820A- F2A2, NO DEFECTS FOUND.  PER FIM 21-53 TASK 820 REMOVED AND REPLACED RAM AIR EXHAUST ACTUATOR, OPS CKD GOOD, REF B737-900 AMM 21-51-27.
